# SDR FDEA202109272425

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LMLG W/W SUB STRUCTURE IS CRACKED AT THE FASTENER HOLE, APPROX STA 1147 LBL 70   WL 200 REMOVED, FABRICATED, LOCATED AND DRILLED NEW SUPPORT ANGLE IAW B757-200 DWG   149N7222 REV AC, INSTALLED IAW B757-200 DWG 149N7222 REV H
